MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18246030
Medical Device Problem Codes Difficult To Position (1467); Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Procode: krd/hcg.Concomitant product(s): guidewire (radifocus, terumo), microcatheter (prowler select plus), y connector (okay, terumo), enpower cable.Conclusion: the device was not returned for analysis.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The positioning difficulty and coil unraveling could not be confirmed without product return for analysis.The root cause of the event could not be determined based on the information provided; however, the coil may have become attached to the aneurysm or itself during the repositioning resulting in the coil unraveling.Since there was no evidence of a manufacturing issue related to the event, no corrective actions will be taken at this time.This is an initial/final mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during coil embolization of a left internal iliac artery aneurysm, a deltamaxx (cdx18246030/(b)(4)) was difficult to place and unraveled.The deltamaxx was the first coil used, but the coil was difficult to place, was moved in and out of the aneurysm several times, and unraveled.The coil was removed from the patient¿s body with the prowler select plus microcatheter, and the coil was replaced with another one (presidio).The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.The product was not available for investigation.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6557009
Report Number2954740-2017-00099
Device Sequence Number802369
Product Code HCG
UDI-Device Identifier10878528008757
UDI-Public(01)10878528008757(17)200930(10)C37921
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberCDX18246030
Device Lot Number1754
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2017
Initial Report FDA Received Date05/10/2017
Patient Sequence Number1
Patient Age65 YR